# SDR CA040727011

- Difficulty date: April 1, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,781 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164448430
- Part serial: 59B
- Condition: Unserviceable
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) NG FLUCTUATIONS OF 2 PERCENT.  FUEL CONTROL REPLACED.
